Piriton Allergy Tablets 30 Pack
Piriton allergy tablets contain an antihistamine (Chlorphenamine Maleate 4mg) and is used to treat the allergic symptoms of hay fever and other allergies such as dust mites, food allergies and rashes associated with hives and nettles.
Piriton can help relieve the symptoms of these allergies including itchiness, redness, swelling, tenderness and irritation.
• Suitable from 6 years of age.
• Take every 4-6 hours.
Adults and children over 12 years of age: Take 1 tablet every 4-6 hours (maximum 3 tablets in 24 hours).
Children 6-12 years: Take half a tablet every 4-6 hours (maximum 6 half tablets in 24 hours).
Note: You must be aged over 18 years to purchase this product. Maximum order quantity of 180 tablets per order.
Note: Always read the patient information leaflet before using this medicine.
Do not take Piriton
• If you are taking MAOI drugs. Consult your doctor or pharmacist before use if you are taking any other medication or receiving treatment for any medical condition.
• If you are allergic to chlorphenamine or to any of the other ingredients listed on the product.
• For longer than 30 days continuously without consulting your doctor.
• Chlorphenamine should not be taken by pregnant or breast-feeding women without consulting your doctor.
• May cause drowsiness. If affected do not drive or operate machinery.
• Avoid alcoholic drink.
• Keep all medicines out of the reach and sight of children.
Common Side Effects (up to 1 in 10 patients)
Drowsiness, Feeling sleepy during the daytime, Feeling Sick (Nausea), Feeling Dizzy, Dry Mouth, Headaches, Blurred Vision.
Nationwide; €4.95 or Free Delivery on orders over €38
Northern Ireland; €4.95 or Free Delivery on orders over €38
United Kingdom; €10 (up to 3kg)
International; €20 (up to 3kg)
Click & Collect; Free (ID Required)
All orders shipped in 1-5 business days. International shipping could take up to 10 business days.